Communications in Analysis and Geometry

Volume 21 (2013)

Number 1

On a conformal quotient equation. II

Pages: 1 – 38

DOI: http://dx.doi.org/10.4310/CAG.2013.v21.n1.a1

Authors

Yuxin Ge (Laboratoire d’Analyse et de Mathématiques Appliquées, Université Paris XII, Créteil, France)

Guofang Wang (Mathematisches Institut, Albert-Ludwigs-Universität Freiburg, Germany)

Abstract

In this paper, we show that two conformal invariants $Y_{2,1}$ and $\tilde Y_{2,1}$ defined in (1) and (2) resp. coincide and are achieved by a conformal metric $g\in \Gamma_2^+$ ($n> 4)$, which satisfies a conformal quotient equation. The paper is a continuation of our paper “On a conformal quotient equation” (Int. Math. Res. Not. IMRN 2007).

Full Text (PDF format)